# SDR NACA2024070300005

- Difficulty date: July 3, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plug
- Condition: Corroded
- Location: Cabin Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WINDOW  PLUG CORRODED #L40 STA 927+6" S-11L+4" CORROSION AREA 3.0"X1.5" COULD NOT KEEP WINDOW PLUG TO REQUIRED THICKNESS, REPLACED IAW PEMCO SRM 51-10-02
